# SDR SWAA2017082915975

- Difficulty date: August 18, 2017
- Submitted: August 29, 2017
- Operation: Air carrier
- Aircraft: N719SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27853
- Aircraft time: 67,285 hours, 39,869 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Support Fitting
- Part number: 115A5211
- Condition: Corroded
- Location: Rt Mlg Trunnion
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT MAIN LANDING GEAR FORWARD TRUNNION LUG FACE SUPPORT FITTING CORRODED.  REPAIRED FITTING PER EA.
